# SDR ABXA9800879

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5910055516
- Condition: Delaminated
- Location: Rt Spoiler
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND THE RIGHT OUTBOARD SPOILER UPPER SURFACE DELAMINATED.  REPLACED THE RIGHT OUTBOARD SPOILER PANEL IAW DC9 MM CHAPTER 27-61-01.
